# SDR DL72S972572

- Difficulty date: November 21, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N401DA
- Make and model: Boeing 727232
- Aircraft serial: 21145
- System (JASC): 5713 · Wing, Longeron/Stringer
- Part: Stringer
- Condition: Cracked
- Location: Ws 656.5
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

HFEC INSP SHOWED CRACK INDICATION AT WS 656.5 FWD VENT HOLE.  CUT ACCESS HOLE IN VENT BOX PER M/M 57-13-00.  REPAIRED CRACK PER MM 57-13-0 FIG 80.
